# SDR DALA2025033102369

- Difficulty date: March 26, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0878562) L1 SLIDE GIRT BAR TEFLON RETAINER CRACKED. REMOVED AND REPLACED GIRT BAR RETAINER ON THE L1 SLIDE GIRT BAR IAW COLLINS AEROSPACE CMM 25-60-37.
